# SDR USAA2012121000001

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cover Plate
- Part number: E5367180500200
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - AFT CABIN FLOOR PANEL COVER PLATE IS MISSING BETWEEN FR66 TO FR68 & BETWEEN Y765 TO Y1292.  INSTALLED COVER PLATE ON FLOOR PANEL IAW EA 504541.
